MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-472
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the screw fell off of the inserter and remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: omega screw fall off of the inserter and remained in the patient probable root cause: design - screw/driver interface not designed to maintain proper assembly - inadequate material selection process - screw or driver not manufactured to specification application - excessive force or leveraging of the screw against the bone the reported failure mode will be monitored for future reoccurrence.81.

Brand Name
OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10671887
Report Number0002936485-2020-00412
Device Sequence Number19522321
Product Code MBI
UDI-Device Identifier37613327464833
UDI-Public37613327464833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-472
Device Lot Number20021AG2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;